# SDR IPXA3B79962

- Difficulty date: August 11, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 92,346 hours, 15,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: BAC14941862024T
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, M/D RT BS 820 TENSION TIE FWD CHANNEL 1 EA HOLE FOUND CRACKED APPROX 0.060" IN LENGTH RUNNING DOWNWARD.  M/D RT STA 820, TENSION TIE FWD CHANNEL IS REPAIRED IAW SRM 53-20-30-2R-2, REPAIR 2, REV 201, REV.67, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR, SUPPLEMENT INSP IS REQUIRED IAW SRM 53-20-30-2R-2, REPAIR 2, FIG 201, REV 67, TABLE 203, INSP THRESHOLD 3000 FLIGHT CYCLES AFTER REPAIR INSTL, REPEAT INSP INTERVAL: 3000 FLIGHT CYCS.
